# SDR 2007UALA03584

- Difficulty date: September 5, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 21,418 hours, 8,396 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTNING STRIKE IN SKIN 8 INCHES FWD OF FRAME 30, .5 INCH BELOW STR 41L.   MAJOR REPAIR OF SKIN, 8" FWD OF FRAME 30, .5 INCH BELOW STR 41L- EXTERNAL DOUBLER REPAIR AND INTERNAL STRINGER REPAIR ACCOMPLISHED.
